Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 37-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a4,
author = {O. V. Verbitskii},
title = {Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem},
journal = {Matemati\v{c}eskie zametki},
pages = {37--46},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a4/}
}
TY - JOUR
AU - O. V. Verbitskii
TI - Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem
JO - Matematičeskie zametki
PY - 1991
SP - 37
EP - 46
VL - 50
IS - 2
UR - http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a4/
LA - ru
ID - MZM_1991_50_2_a4
ER -
O. V. Verbitskii. Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 37-46. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a4/